# SDR MZZA98104

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651729326
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NR 6 SLAT HAS CRACKING IN THE FOLLOWING PLACES UPPER SKIN AT OUTBOARD HOOK AFT FASTENER HOLE (2 CRACKS), EYE END ATTACH INBOARD RIB AT UPPER FWD CORNER AND LOWER AFT CORNER.  REPAIR CARRIED OUT TO THE UPPER SKIN OF OUTBOARD HOOK AS PER SRM 57-50-3.  REPLACED RIB AS PER DWG REF NR 65-17294.  (M)
